# SDR FDEA200911043835

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N41014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 916 ECS BAY AREA RBL 35.0 LWR SKIN FWD OF TIE ROD BRACKET WITH CORROSION.  CORROSION ON ECS BAY AREA LOWER SKIN AT STA 916 REPAIRED IAW EA NR F-5710-133422 (TITLE: SEVERAL AREAS OF CORROSION ON RT CTR WING LWR SKIN).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
